# SDR RAIA201806050001

- Difficulty date: June 5, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 41,102 hours, 24,899 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COCKPIT RECIR FAN INOP IN FLIGHT.  R&R RECIRC FAN OPS TEST GOOD.
